Journal article icon

Journal article

HOMOGENEOUS STATES OF C-STAR-ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/38.3.259

Authors


ARCHBOLD, R More by this author
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
38
Issue:
151
Pages:
259-275
Publication date:
1987-09-05
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:7d986529-0573-4dce-a063-9120587ab00a
Source identifiers:
21018
Local pid:
pubs:21018
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP